MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 6 patients' serum/plasma samples tested with creatinine gen.2 (crep2) assay on a cobas 8000 c702 analyzer.Sample 1: on (b)(6) 2024: initial result: 567 umol/l.This result was auto-validated.The questionable result was noticed by chance and the sample was then repeated on the same day.Repeat result: 46 umol/l.The repeat result was deemed to be correct.Sample 2: on (b)(6) 2024: initial result: 112 umol/l.1st repeat result: 70 umol/l.2nd repeat result: 72 umol/l.Sample 3: on (b)(6) 2024: initial result: 424 umol/l.Repeat result: 74 umol/l.Sample 4: on (b)(6) 2024: initial result: 673 umol/l.On (b)(6) 2024: repeat result: 80 umol/l.Sample 5: on (b)(6) 2024: initial result: 263 umol/l.On (b)(6) 2024: repeat result: 61 umol/l.Sample 6: on (b)(6) 2024: initial result: 180 umol/l.Repeat result: 93 umol/l.
 
Additional Manufacturer Narrative
The crep2 reagent lot number was 751734.The expiration date was not provided.Qc was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer alleged discrepant results for an additional 2 patient serum samples tested with creatinine gen.2 (crep2) assay.Sample 8 was tested on (b)(6) 2024: initial result: 282 umol/l.The sample was then repeated twice and both results were 101 umol/l.Sample 9 was tested on (b)(6) 2024: initial result: 124 umol/l.Repeat result: 70 umol/l.Qc was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer alleged discrepant results for an additional patient's serum/plasma sample tested with creatinine gen.2 (crep2) assay.Sample 7: on (b)(6) 2024: initial result: 173 umol/l.On (b)(6) 2024: repeat result: 84 umol/l.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded as qc was within ranges.The field service engineer found that the detergent filling level in the reaction cells was too low.He corrected the detergent filling level, adjusted the gear pump pressure, and replaced 2 wash station tubes and valves.The instrument was performing within specifications.No further issues were reported afterward.The root cause was consistent with a maintenance issue.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18753696
Report Number1823260-2024-00511
Device Sequence Number11722017
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryNO
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/22/2024
03/21/2024
06/05/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date03/15/2024
04/15/2024
06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown